Drug interaction: I have been writing about... - AF Association

AF Association

21,544 members26,321 posts

Drug interaction

Luludean
Luludean

I have been writing about increased joint pain for months now. Following a post this morning , I began to wonder if my drugs are interacting and causing this joint pain. I have asked pharmacists but they were a bit vague. Does any one know if Digoxin and Losartan potassium together are contra indicated?

I looked on the specific site and it looked alarming " raising potassium levels" . I do not know how one would know.

Any one have the knowledge?

5 Replies

Hi Lu ask your Dr. to do a blood work up and get the results to see if your potassium levels are in sync

Luludean
Luludean in reply to Maagaa

Thank you I will ask him.

Orthopaedic consultant told me that in his experience any drug can cause joint pain and in most leaflets it is a listed side effect.

Curiously I just started Losartan again a couple of weeks ago after some time off it and my knees and thumbs are suddenly painful.

Luludean
Luludean in reply to seasider18

Hi Seasider, that is very interesting. Keep us informed please.

seasider18
seasider18 in reply to Luludean

In my case it is the only medication that I'm taking at the present moment. I did take Losartan for many years and then felt it was the one drug that did not give me side effects.

You may also like...